Product

臺灣汎生製藥廠股份有限公司,網站更新中,造成不便請多包涵,歡迎指教~ ~~~

PARACOUGH SYRUP

DOH PM 002161


< Composition >
Each ml contains:
Diphenhydramine HCl .............1.3mg
Ammonium chloride ................13mg
Sodium citrate.......................5.5mg

< Action >
Paracough syrup contains a clinically proven decongestant, cough suppressant and antihistamine.







< Indication >
Paracough syrup provides effective temporary relief of the symptoms associated with common colds including: nasal and sinus congestion, cough, running nose, sneezing, watery eyes.

< Dosage >
Adults: 10 ml syrup to be taken repeatedly every 2-3 hours; children: 5 ml syrup to be taken repeatedly every 3 hours.

< Package >
1 gallon


Subscribe to Latest NewsSubscribe to Latest News Subscribe to Merchandise NewsSubscribe to Merchandise News  
Powered by www.url.com.tw